# SDR SWAA2022050290192

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL; 221BF; AFT OUTBOARD CORNER IS MISSING. / [01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 2 TABLE 2. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-6. REMOVED 7EA THROUGH INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-6 PARA 3B. REMOVED DAMAGED SKIN AND CORE AROUND AFT O/B CORNER; CLEANED REPAIR AREA IAW SRM 53-00-50-2R-6 PARA 3C-E.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-6.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2. OKAY TO PROCEED PER SRM 53-00-50-2R-6.;[04] FABRICATED CORE PLUG OUT OF BMS 8-124 CL4 TY5 GR5 LOT#1283769; AND FABRICATED UPPER SURFACE REPAIR PLIES OUT OF BMS 9-3 ST 1581 LOT#1475360-2 IAW SRM 53-00-50-2R-6 PAR 4F. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4  OK TO INSTALL CORE PLUG AND REPAIR PLIES;[06] INSTALLED REPAIR PARTS USING BMS 8-201 TY IV LOT#1486456-1; AND BMS 5-28 TY 19 LOT#AK1KP5968K; VACUUM BAGGED; CHECKED FOR LEAKS USING PRESSURE GAGE ID:ATS2583 S/N:5432766772 IAW SRM 53-00-50-2R-6 PAR 3G(1);H(1).;[07] VERIFIED CORRECTIVE ACTION 6;[08] CURED REPAIR WITH THERMOMETER ID:ATS2208 S/N:43300740WS; UNBAGGED AND SANDED CORE PLUG SMOOTH TO SURFACE; FABRICATED LOWER SURFACE REPAIR PLIES FROM BMS 9-3H2 LOT#1475360-2 IAW SRM 53-00-50-2R-6 PARA 3I-K. OK TO INSTALL;
